# SDR ASAA0945597

- Difficulty date: May 13, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 53,458 hours, 29,064 cycles
- Engine: Ge CFM56*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Channel
- Part number: 655077368
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SUPPORT CHANNEL AT RSS 500 GOUGED REPLACED CHANNEL.
